DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1631

Title: Uniqueness of solutions of networks with two terminal piecewise linear resistors
Authors: Prasad, V C
Prakash, V P
Keywords: null vectors
diodes
Issue Date: 1994
Citation: Circuits, Devices and Systems, IEE Proceedings, 141(5), 369 - 370
Abstract: For networks containing resistors, independent-sources, gyrators, ideal transformers, diodes and other saturating monotone piecewise linear resistors, a new condition is proposed to guarantee uniqueness of solutions. This is both necessary and sufficient and is easy to test. It requires that the characteristics should satisfy a condition with the null vectors of the matrix of the linear part of the network whenever it is singular. Diodes with infinite reverse resistance are also allowed in the formulation
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1631
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
prasaduni1994.pdf30.88 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback